+ Reply to Thread
Page 4 of 11 FirstFirst ... 2 3 4 5 6 ... LastLast
Results 31 to 40 of 104
  1. #31
    Senior Member
    Join Date
    Oct 2012
    Posts
    1,489

    Default

    Quote Originally Posted by Conpecia View Post
    i'm nw3.5 plus diffuse thinning everywhere. with minox freshly applied the hair is so thin it's amazing. and since my donor region is so thick it looks more and more awkward each day.
    Get your haircut every 3-4 weeks from a good barber. Get the back/sides (donor area?) cut extremely low. Have him cut your neck line and around the ears really sharp too. I posted pics of what I do a week back on Highlander's haircut thread.

    Quote Originally Posted by Conpecia View Post
    at this rate I've got another year tops to solve this or else i will have to shave the head and start wearing glasses, tanning and working out like crazy to compensate.
    Good thinking. Expensive frames can pull attention, although it's nice to be able to rock the expensive frames + have hair. But yeah, you might as well start working out now. I'm trying to get into lifting and have decent mass gained by the time I'm at the point of shaving my head.

  2. #32
    Senior Member
    Join Date
    Sep 2011
    Posts
    911

    Default

    Quote Originally Posted by Breaking Bald View Post
    When did the minox shed begin to occur? And how long has it lasted for?
    Probably began about 3 weeks ago. Keep in mind I stopped fin for good after 6 years so that is causing loss as well.

  3. #33
    Senior Member
    Join Date
    Sep 2011
    Posts
    911

    Default

    Quote Originally Posted by BigThinker View Post
    Get your haircut every 3-4 weeks from a good barber. Get the back/sides (donor area?) cut extremely low. Have him cut your neck line and around the ears really sharp too. I posted pics of what I do a week back on Highlander's haircut thread.



    Good thinking. Expensive frames can pull attention, although it's nice to be able to rock the expensive frames + have hair. But yeah, you might as well start working out now. I'm trying to get into lifting and have decent mass gained by the time I'm at the point of shaving my head.

    Good advice on the haircut. As far as shaving the head I have a good shaped head and decent jaw, always complimented on my face. Unfortunately my ears are big and stick out. But can always get them surgically adjusted if necessary.

  4. #34
    Senior Member
    Join Date
    Dec 2012
    Posts
    1,573

    Default

    Conpecia, why don't you try RU?

  5. #35
    Senior Member
    Join Date
    Sep 2011
    Posts
    911

    Default

    Still battling gyno from propecia and I believe I would probably get it from RU as well. Once the gyno goes away ill try RU with an estrogen blocker or something.

  6. #36
    Senior Member
    Join Date
    Feb 2011
    Posts
    2,738

    Default

    I dont think the sides will be as bad as Fin from RU.

    There have been studies to suggest topical application does not result in severe systemic side effects.

  7. #37
    Senior Member
    Join Date
    Sep 2011
    Posts
    911

    Default

    I'm sure you're right, but even at .2 mg fin a week I've had bad sides. However, I'm beginning to think this might be something else. I've been off fin for almost 4 months and I'm still having pain beneath each nipple, beyond just the added tissue. It still hurts, which doesn't make much sense to me. Probably need to go to the doc again.

  8. #38
    Senior Member
    Join Date
    Aug 2011
    Posts
    1,985

    Default

    Quote Originally Posted by Conpecia View Post
    I'm sure you're right, but even at .2 mg fin a week I've had bad sides. However, I'm beginning to think this might be something else. I've been off fin for almost 4 months and I'm still having pain beneath each nipple, beyond just the added tissue. It still hurts, which doesn't make much sense to me. Probably need to go to the doc again.
    Are you on anything else at the moment? Is your gyne worsening, or becoming more noticeable?

  9. #39
    Senior Member
    Join Date
    Aug 2011
    Posts
    1,985

    Default

    Quote Originally Posted by UK_ View Post
    I dont think the sides will be as bad as Fin from RU.

    There have been studies to suggest topical application does not result in severe systemic side effects.
    RU has worsened my gyne at periods.. Some of us are just really susceptible to aa's.

  10. #40
    Senior Member
    Join Date
    Sep 2011
    Posts
    911

    Default

    I'm on minox, no way that effects estrogen levels. The gyno looks the same, but it hurts every now and then. If I start gaining weight it aches, if I eat clean it hurts less. Wondering if I should get surgery, maybe insurance will cover it since it's beyond just a cosmetic thing. But everything I've read suggests getting off fin will get rid of the fin-caused gyno. That's not the case right now, and it just dawned on me I haven't touched fin in months and nothing is changing.

Similar Threads

  1. Fighting a loosing battle!?
    By kayzee in forum Introduce Yourself & Share Your Story
    Replies: 10
    Last Post: 09-06-2012, 01:18 AM
  2. Bald Battle with the Sun
    By sausage in forum Coping with Hair Loss in Everyday Life
    Replies: 4
    Last Post: 07-25-2012, 07:16 PM
  3. Beginning baldness?
    By saitek in forum Introduce Yourself & Share Your Story
    Replies: 2
    Last Post: 04-13-2012, 11:28 PM
  4. Operation Hairloss: Can't Lose This Battle!
    By KevinTayor in forum Introduce Yourself & Share Your Story
    Replies: 1
    Last Post: 08-12-2010, 05:47 PM
  5. My Introduction & Internal Battle
    By cstella in forum Introduce Yourself & Share Your Story
    Replies: 9
    Last Post: 07-29-2010, 07:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

am i balding at the crown or it is just a cow lick?
Yesterday 04:02 PM
by dani7
Last Post By dani7
Today 03:48 PM
Really long, but I am 17 and need help ?
09-21-2016 10:13 AM
by superg
Last Post By superg
Today 02:40 PM
What's my Norwood?
Today 02:34 PM
Last Post By dylang1992
Today 02:34 PM
Hair loss clumps (when showering) on Fin a year?
09-20-2016 05:02 PM
Last Post By StevenLaventine
Today 12:52 PM
am i losing hair
Today 12:52 PM
Last Post By kinng123
Today 12:52 PM
Am I Balding?
Today 06:10 AM
Last Post By thegoldenpig
Today 12:15 PM